# SDR CA150520005

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,134 hours
- Engine: Cont IO240B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: PAF16170P10
- Condition: Missing
- Location: Nlg Strut
- Part time: 1,326 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND DAMAGE ON SHOCK ABSORBER ASSY.  DAMAGE CAUSED FROM THE TOP BOSS ASSY CONTACTING THE SHAFT FOR SHOCK ABSORBER. THE BUSHING WAS DISCOVERED MISSING, THE ASSEMBLY ON ACFT C0630, C0631, AND C0632 AT SAME FLIGHT SCHOOL.  MFG NOTIFIED OF DAMAGE, PARTS REPLACED AND ACFT RETURNED TO SERVICE. THE QUALITY/AIRWORTHINESS IS CURRENTLY REVIEWING WORK ORDERS IN AN EFFORT TO ISOLATE ACAFT AFFECTED BY THIS MISSING BUSHING.  ALL 3 ACFT REPORTED BETWEEN 1300 AND 1400 HRS TSN.
